Resonance expansions in wave propagation
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1999-2000), Talk no. 21, 9 p.
Zworski, Maciej 1

1 Department of Mathematics, University of California, Berkeley
@article{SEDP_1999-2000____A21_0,
     author = {Zworski, Maciej},
     title = {Resonance expansions in wave propagation},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:21},
     pages = {1--9},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1999-2000},
     zbl = {1069.35502},
     mrnumber = {1813184},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1999-2000____A21_0/}
}
TY  - JOUR
AU  - Zworski, Maciej
TI  - Resonance expansions in wave propagation
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:21
PY  - 1999-2000
SP  - 1
EP  - 9
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_1999-2000____A21_0/
LA  - en
ID  - SEDP_1999-2000____A21_0
ER  - 
%0 Journal Article
%A Zworski, Maciej
%T Resonance expansions in wave propagation
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:21
%D 1999-2000
%P 1-9
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://www.numdam.org/item/SEDP_1999-2000____A21_0/
%G en
%F SEDP_1999-2000____A21_0
Zworski, Maciej. Resonance expansions in wave propagation. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1999-2000), Talk no. 21, 9 p. http://www.numdam.org/item/SEDP_1999-2000____A21_0/

[1] Bardos, C., Guillot, J.-C., and Ralston, J., La relation de Poisson pour l’équation des ondes dans un ouvert non borné, Comm. P.D.E. 7(1982), 905-958. | Zbl

[2] Burq, N., and Zworski, M., Resonance expansions in semi-classical propagation, preprint, 2000. | MR | Zbl

[3] Christiansen, T. and Zworski, M., Resonance wave expansions: two hyperbolic examples, preprint, 1999, to appear in Comm. Math. Phys. | MR | Zbl

[4] Dimassi, M. and Sjöstrand, J., Spectral asymptotics in the semi-classical limit, LMS Lecture Series, Cambridge University Press, 1999. | MR | Zbl

[5] Gérard, C., Martinez, A., and Robert, D., Breit-Wigner formulas for the scattering poles and total scattering cross section in the semi-classical limit, Comm. Math. Phys. 121(1989), 323-336. | MR | Zbl

[6] L. Guillopé and M. Zworski, Scattering asymptotics for Riemann surfaces. Ann. Math. 145 (1997), 597-660. | MR | Zbl

[7] Lax, P. and Phillips, R., Scattering Theory, Academic Press, 1969, 2nd edition 1989. | MR | Zbl

[8] Majda, G., Strauss, W., and Wei, M. Numerical computation of the scattering frequencies for acoustic wave equations. J. Comp. Physics 75 (1988), 345-358. | Zbl

[9] Mandelshtam, V.A., and Taylor, H.S., Harmonic inversion of time signals and its applications, J. Chem. Phys. 107(1997), 6756-6769.

[10] Melrose, R. B. Singularities and energy decay in acoustical scattering. Duke Math. J. 46 (1979), no. 1, 43-59. | MR | Zbl

[11] Melrose, R. B. Polynomial bound on the number of scattering poles. J. Funct. Anal. 53 (1983), no. 3, 287–303. | MR | Zbl

[12] Merkli, M., Sigal, I. M. A time-dependent theory of quantum resonances. Comm. Math. Phys. 201 (1999), 549–576. | MR | Zbl

[13] Miller, W.H., Tunneling and state specificity in unimolecular reactions, Chem. Rev. 87(1987), 19-27.

[14] Morawetz, C.S. Decay of solutions of the exterior problems for the wave equation. Comm. Pure Appl. Math. 14 (1961), 561-568. | MR | Zbl

[15] Peskin, U., Reisler, H., and Miller, W. H. On the relation between unimolegular reaction rates and overlapping resonances. J. Chem. Phys. 101 (1994), no. 11, 9672-9680.

[16] Petkov, V., and Zworski, M., Breit-Wigner approximation and the distribution of resonancs, Comm. Math. Phys. 204(1999), 329-351. | MR | Zbl

[17] Petkov, V., and Zworski, M., Correction to [16], preprint, April 2000.

[18] Prony, R., J. l’Ecole Polytechnique (Paris), 1, cahier 2, 24 (1795).

[19] Sjöstrand, J., A trace formula and review of some estimates for resonances, in Microlocal analysis and spectral theory (Lucca, 1996), 377–437, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 490, Kluwer Acad. Publ., Dordrecht, 1997. | MR | Zbl

[20] Sjöstrand, J., Resonances for bottles and trace formulae, preprint, 1998, to appear in Math. Nachrichten. | MR | Zbl

[21] Sjöstrand, J., and Zworski, M., Complex scaling and the distribution of scattering poles, Journal of A.M.S., 4(4)(1991), 729-769 | MR | Zbl

[22] Sjöstrand, J., and Zworski, M. Lower bounds on the number of scattering poles. II. J. Func. Anal. 123(1994), no. 2, 336-367. | MR | Zbl

[23] Soffer, A. and Weinstein, M. Resonances, radiation damping and instability in Hamiltonian nonlinear wave equations. Invent. Math. 136 (1999), 9–74. | MR | Zbl

[24] Stefanov, P., Resonance expansions and Rayleigh waves, preprint, 2000. | MR | Zbl

[25] Stefanov, P., Quasimodes and Resonances: sharp lower bounds. Duke Math. J. 99, (1999), no. 1. 75-92. | MR | Zbl

[26] Stefanov, P., and Vodev, G. Neumann Resonances in Linear Elasticity for an Arbitrary Body. Comm. Math. Phys. 176 (1996), no. 3, 645-659. | MR | Zbl

[27] Vainberg, B. R. Exterior elliptic problems that depend polynomially on the spectral parameter, and the asymptotic behavior for large values of the time of the solutions of nonstationary problems. (Russian) Mat. Sb. (N.S.) 92(134) (1973), 224–241. | MR | Zbl

[28] Tang, S.H. and Zworski, M. From quasimodes to resonances, Math. Res. Lett., 5(1998), 261-272 | MR | Zbl

[29] Tang, S.H. and Zworski, M. Resonance expansions of scattered waves, preprint 1999, to appear in Comm. Pure Appl. Math. | MR | Zbl

[30] Zworski, M., Poisson formulæ for resonances, Séminaire E.D.P. 1996-1997, École Polytechnique, XIII-1-XIII-12. | Numdam | MR | Zbl

[31] Zworski, M., Poisson formulæ for resonances in even dimensions. Asian J. Math. 2 (1998), no. 3, 615-624. | MR | Zbl

[32] Zworski, M., Resonances in physics and geometry. Notices Amer. Math. Soc. 46 (1999), 319–328. | MR | Zbl